# SDR SWAA2025031092940

- Difficulty date: February 4, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847 LBL21 AND WL156 AFT CARGO COMPARTMENT 2025-110533 <[01].  REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847 LBL21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A7500 SHEET: 85 REV: A.  SEE INDIVIDUAL SIGNS OFF BELOW.; [02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED RII.
